# SDR ABXA040336

- Difficulty date: September 21, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- Aircraft time: 56,134 hours, 59,540 cycles
- Engine: Pwa JT8D7B
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3924028801N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END FITTING AT LONGERON 29 RT ON AFT SIDE OF STA. 604 WAS CRACKED.  REMOVED AND REPLACED END FITTING AT LONGERON 29 RT, STA. 604 IAW SRM 51-30-5.
